Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Took fulcrum-gold antioxidant for hair loss. Will it cause any side effects on long term use?

Hello sir , Earlier i had hair fall problem at that time doctor suggested me FULCRUM-GOLD Antioxidant + vitamin tablet. Later my hair fall reduced so , i stopped using it. Can i use FULCRUM-GOLD as a vitamin supplement on regularly, will it cause any issues on regular usage.kindly let me know. If not which tablet can be used as regular vitamins and minerals supplement and the duration of course
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  526
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H C . M .C .
Only one "Q" .
Only for long term you can use one vitamin that not causes any harm that is
VITAMIN C ( ascorbic acid).
Everything in excess is bad.
Overdose of vitamins are also dangerous , however most of vitamins , if in excess , passes in urine i.e. no harm except money loss.
Regards Dr. HET
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor